Journal title Journal of Mathematics, Statistics, and Applications
Initials JMSA
Frequency 2 issues per year (Mei and November)
DOI  
Online ISSN 3089-7076
Editor In Chief Muh. Isbar Pratama, S.Si., M.Si.
Managing Editor Muhammad Rifandi, S.Si., M.Si.
Publisher
Lontara Digitech Indonesia
Citation Analysis  

Welcome to Journal of Mathematics, Statistics and Application (LJMSA). LJMSA is published   on January, May and September by Lontara Digitech Indonesia.
LJMSA welcomes original papers in Indonesia Language (Bahasa) or in English for scope: Mathematics for the development of mathematical sciences, statistics, and it's Application.

 

Current Issue

Vol. 1 No. 01 (2024): November
					View Vol. 1 No. 01 (2024): November
Published: 2024-11-01

Articles

View All Issues